# SDR CALA9801350

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT UPPER RADIUS OF MAIN CABIN DOOR PAN UPPER HINGE CUTOUT.  THE CRACK WAS STOP DRILLED AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 52-05, FIGURE 33.
